# SDR COMA0760008

- Difficulty date: January 5, 2007
- Submitted: January 11, 2007
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- Aircraft time: 26,437 hours, 23,447 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 601R952081
- Condition: Failed
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4935 - AT CRUISE RECEIVED CABIN ALT WARNING MESSAGE.  AIRCRAFT DIVERTED TO IND AND LANDED SAFELY.  FOUND LEFT PACK ACM COMPRESSOR OUTLET DUCT DISCONNECTED, REPLACED DUCT.
